# SDR AALA990727

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 71-73
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR SUPPORT 'E' LEFT SIDE BETWEEN FRAME 71 AND 73.  REMOVED AND INSTALLED NEW FLOOR SUPPORT 'E' LEFT SIDE BETWEEN FRAME 71-73.  (M)
